# SDR 9621699914

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 2565 · Escape Slide
- Part: Batteries
- Part number: 113317
- Condition: Discharged
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN CABIN DOOR AND GALLEY DOOR EVACUATION SLIDES WITH LOW BATTERIES.  REPLACED SLIDE.
